Advanced Search
Article Contents
Article Contents

Infinitely many radial solutions for a super-cubic Kirchhoff type problem in a ball

Supported by the Science and Technology of Chongqing Educational Commission(Grant No. KJ1600618), the Research Funds of Chongqing Technology and Business University (Grant no.1756001) and China Scholarship Council

Abstract Full Text(HTML) Figure(1) Related Papers Cited by
  • We prove the existence of infinitely many radial solutions to a Kirchhoff type problem in a ball with a super-cubic nonlinearity. Our methods rely on bifurcation analysis and energy estimates.

    Mathematics Subject Classification: Primary: 35J62, 34C23; Seconday: 34B16, 35J25.


    \begin{equation} \\ \end{equation}
  • 加载中
  • Figure 1.  Bifurcation curves for solutions to (1.6)

  • [1] P. Chen and X. H. Tang, Existence and multiplicity results for infinitely many solutions for Kirchhoff-type problems in $\mathbb{R}^N$, Math. Methods Appl. Sci., 37 (2014), 1828-1837.  doi: 10.1002/mma.2938.
    [2] B. T. Cheng and X. H. Tang, Infinitely many large energy solutions for Schrödinger-Kirchhoff type problem in $\mathbb{R}^N$, J. Nonlinear Sci. Appl., 9 (2016), 652-660.  doi: 10.22436/jnsa.009.02.28.
    [3] S. N. Chow and J. K. Hale, Methods of Bifurcation Theory, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], 251. Springer-Verlag, New York-Berlin, 1982.
    [4] M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, J. Functional Analysis, 8 (1971), 321-340.  doi: 10.1016/0022-1236(71)90015-2.
    [5] L. Duan and L. H. Huang, Infinitely many solutions for sublinear Schrödinger-Kirchhoff-type equations with general potentials, Results Math., 66 (2014), 181-197.  doi: 10.1007/s00025-014-0371-9.
    [6] W. J. Feng and X. J. Feng, Multiple solutions for Kirchhoff equations under the partially sublinear case, J. Funct. Spaces, (2015), Art. ID 610858, 4 pp. doi: 10.1155/2015/610858.
    [7] Y. X. Guo and J. J. Nie, Existence and multiplicity of nontrivial solutions for p-Laplacian Schrödinger-Kirchhoff-type equations, J. Math. Anal. Appl., 428 (2015), 1054-1069.  doi: 10.1016/j.jmaa.2015.03.064.
    [8] X.-M. He and W.-M. Zou, Multiplicity of solutions for a class of Kirchhoff type problems, Acta Math. Appl. Sin. Engl. Ser., 26 (2010), 387-394.  doi: 10.1007/s10255-010-0005-2.
    [9] J. H. Jin and X. Wu, Infinitely many radial solutions for Kirchhoff-type problems in $\mathbb{R}^N$, J. Math. Anal. Appl., 369 (2010), 564-574.  doi: 10.1016/j.jmaa.2010.03.059.
    [10] A. Li and J. B. Su, Existence and multiplicity of solutions for Kirchhoff-type equation with radial potentials in $\mathbb{R}^3$, Z. Angew. Math. Phys., 66 (2015), 3147-3158.  doi: 10.1007/s00033-015-0551-9.
    [11] L. Li and X. Zhong, Infinitely many small solutions for the Kirchhoff equation with local sublinear nonlinearities, J. Math. Anal. Appl., 435 (2016), 955-967.  doi: 10.1016/j.jmaa.2015.10.075.
    [12] J. J. Nie, Existence and multiplicity of nontrivial solutions for a class of Schrödinger-Kirchhoff-type equations, J. Math. Anal. Appl., 417 (2014), 65-79.  doi: 10.1016/j.jmaa.2014.03.027.
    [13] J. J. Nie and X. Wu, Existence and multiplicity of non-trivial solutions for Schrödinger-Kirchhoff-type equations with radial potential, Nonlinear Anal., 75 (2012), 3470-3479.  doi: 10.1016/j.na.2012.01.004.
    [14] K. Perera and Z. T. Zhang, Nontrivial solutions of Kirchhoff-type problems via the Yang index, J. Differential Equations, 221 (2006), 246-255.  doi: 10.1016/j.jde.2005.03.006.
    [15] S. Z. SongS. J. Chen and C. L. Tang, Existence of solutions for Kirchhoff type problems with resonance at higher eigenvalues, Discrete Contin. Dyn. Syst., 36 (2016), 6453-6473.  doi: 10.3934/dcds.2016078.
    [16] S.-Z. Song, C. L. Tang and S.-J. Chen, Multiple solutions for Kirchhoff type problem near resonance, Electron. J. Differential Equations, 2015, (2015), 7 pp.
    [17] J. J. SunL. LiM. Cencelj and B. Gabrovšek, Infinitely many sign-changing solutions for Kirchhoff type problems in $\mathbb{R}^3$, Nonlinear Analysis, 186 (2019), 33-54.  doi: 10.1016/j.na.2018.10.007.
    [18] J.-J. Sun and C. L. Tang, Existence and multiplicity of solutions for Kirchhoff type equations, Nonlinear Anal., 74 (2011), 1212-1222.  doi: 10.1016/j.na.2010.09.061.
    [19] X. Wu, Existence of nontrivial solutions and high energy solutions for Schrödinger-Kirchhoff-type equations in $\mathbb{R}^N$, Nonlinear Anal. Real World Appl., 12 (2011), 1278-1287.  doi: 10.1016/j.nonrwa.2010.09.023.
    [20] Q. L. XieS. W. Ma and X. Zhang, Infinitely many bound state solutions of Kirchhoff problem in $\mathbb{R}^3$, Nonlinear Anal. Real World Appl., 29 (2016), 80-97.  doi: 10.1016/j.nonrwa.2015.10.010.
    [21] X. Z. Yao and C. L. Mu, Infinitely many sign-changing solutions for Kirchhoff-type equations with power nonlinearity, Electron. J. Differential Equations, 2016 (2016), 7 pp.
    [22] Y. W. Ye, Infinitely many solutions for Kirchhoff type problems, Differ. Equ. Appl., 5 (2013), 83-92.  doi: 10.7153/dea-05-06.
    [23] Y. W. Ye and C. L. Tang, Multiple solutions for Kirchhoff-type equations in $\mathbb{R}^N$, J. Math. Phys., 54 (2013), 081508, 16 pp. doi: 10.1063/1.4819249.
    [24] Z. T. Zhang and K. Perera, Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow, J. Math. Anal. Appl., 317 (2006), 456-463.  doi: 10.1016/j.jmaa.2005.06.102.
    [25] Q. Y. Zhang and B. Xu, Infinitely many solutions for Schrödinger-Kirchhoff-type equations involving indefinite potential, Electron. J. Qual. Theory Differ. Equ., 2017, (2017), 17 pp. doi: 10.14232/ejqtde.2017.1.58.
  • 加载中



Article Metrics

HTML views(444) PDF downloads(289) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint